On the Stabilization Rate of Solutions of the Cauchy Problem for Nondivergent Parabolic Equations with Growing Lower-Order Term

Cover Page

Abstract


In the Cauchy problem L1u≡Lu+(b,∇u)+cu-ut=0,(x,t)∈D,u(x,0)=u0(x),x∈RN, for nondivergent parabolic equation with growing lower-order term in the half-space D=RN×[0,∞), N⩾3, we prove sufficient conditions for exponential stabilization rate of solution as t→+∞ uniformly with respect to x on any compact K in RN with any bounded and continuous in RN initial function u0(x).

About the authors

V N Denisov

M. V. Lomonosov Moscow State University

Email: vdenisov2008@yandex.ru

References

  1. Айнс Э. Обыкновенные дифференциальные уравнения. - М.: Факториал Пресс, 2005.
  2. Богачев В. И., Крылов Н. В., Рекнер М., Шапошников С. В. Уравнения Фоккера-Планка-Колмогорова. - М.: Ин-т комп. иссл., 2013.
  3. Ватсон Г. Теория бесселевых функций. Т. 1. - М.: ИЛ, 1949.
  4. Гущин А. К. Некоторые оценки решений краевых задач для уравнения теплопроводности в неограниченной области// Тр. МИАН. - 1967. - 91. - С. 5-18.
  5. Гущин А. К. О стабилизации решения параболического уравнения// Тр. МИАН. - 1969. - 93. - С. 51- 57.
  6. Гущин А. К. О скорости стабилизации решения краевой задачи для параболического уравнения// Сиб. мат. ж. - 1969. - 10, № 1. - С. 43-57.
  7. Денисов В. Н. О стабилизации решения задачи Коши для параболического уравнения с младшим коэффициентом// Дифф. уравн. - 2003. - 39, № 4. - С. 506-515.
  8. Денисов В. Н. О поведении решений параболических уравнений при больших значениях времени// Усп. мат. наук. - 2005. - 60, № 4. - С. 145-212.
  9. Денисов В. Н. Достаточные условия стабилизации решения задачи Коши для недивергентного параболического уравнения с младшими коэффициентами// Соврем. мат. Фундам. направл. - 2010. - 36.- С. 61-71.
  10. Денисов В. Н. Стабилизация решения задачи Коши для недивергентного параболического уравнения// Соврем. мат. и ее прилож. - 2012. - 78.- С. 17-49.
  11. Денисов В. Н. Стабилизация решения задачи Коши для недивергентного параболического уравнения с убывающими младшими коэффициентами// Соврем. мат. Фундам. направл. - 2012. - 45. - С. 62-74.
  12. Денисов В. Н. О скорости стабилизации решения задачи Коши для параболического уравнения с младшими коэффициентами// Соврем. мат. Фундам. направл. - 2016. - 59. - С. 53-73.
  13. Денисов В. Н. О поведении при больших значениях времени решений параболических недивергентных уравнений с растущими старшими коэффициентами// Соврем. мат. Фундам. направл. - 2016. - 62.- С. 72-84.
  14. Денисов В. Н. О скорости стабилизации решения задачи Коши с растущим коэффициентом// Тезисы науч. конф. «Ломоносовские чтения-2017». - М.: МГУ, 2017. - С. 23.
  15. Ильин А. М., Калашников А. С., Олейник О. А. Линейные уравнения второго порядка параболического типа// Тр. сем. им. И. Г. Петровского. - 2001. - 17. - С. 9-193.
  16. Кудрявцев Л. Д. Математический анализ. Т. 1. - М.: Высшая школа, 1970.
  17. Сансоне Дж. Обыкновенные дифференциальные уравнения. Т. 1. - М.: ИЛ, 1953.
  18. Федорюк М. В. Обыкновенные дифференциальные уравнения. - М.: Наука, 1985.
  19. Фридман А. Уравнения с частными производными параболического типа. - М.: Мир, 1968.
  20. Maric´ V. Regular Variation and Differential Equations. - Springer, 2000.
  21. Maric´ V., Tomic´ 1. On Liouville-Green (WKB) approximation for second order linear differential equations// Differ. Integral Equ. - 1988. - 1, № 3. - С. 299-304
  22. Meyers N., Serrin J. The exterior Dirichlet problem for second order elliptic partial differential equations// J. Math. Mech. - 1960. - 9, № 4. - С. 513-538

Statistics

Views

Abstract - 83

PDF (Russian) - 33

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies